# SDR 2021FA0000165

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: General aviation
- Aircraft: N739BE
- Make and model: Cessna 172N
- Aircraft serial: 17270866
- Engine: Lyc O320H2AD
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 051323012
- Part serial: UNKNOWN
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VISOR SCRATCHED WINDSCREEN CAUSING CRACK AT ALONG THE SCRATCH AND DISLODGING A PIECE OF THE WINDSCREEN FROM THE AIRCRAFT.
